< Back to previous page


Bias reduced tail estimation for censored Pareto type distributions

Journal Contribution - Journal Article

© 2015 Elsevier B.V. We consider bias reduced estimators for the tail index and tail probabilities under random right censoring in case of Pareto-type distributions. The solution is based on second-order refined peaks-over-threshold modelling as developed in Beirlant et al. (2009).
Journal: Statistics & Probability Letters
ISSN: 0167-7152
Volume: 109
Pages: 78 - 88
Publication year:2016